Links with free groups are trivial

DSpace/Manakin Repository

Links with free groups are trivial

Show simple item record


dc.contributor.author Massey, W. S.
dc.contributor.author Traldi, Lorenzo
dc.date.accessioned 2010-04-21T20:21:52Z
dc.date.available 2010-04-21T20:21:52Z
dc.date.issued 1981-05
dc.identifier.citation Massey, W. S. and L. Traldi. (1981 May.) "Links with free groups are trivial." Proceedings of the American Mathematical Society 82 (1): 155-156. en_US
dc.identifier.uri http://hdl.handle.net/10385/650
dc.description.abstract In this note we extend a well-known consequence of Dehn's Lemma to include tame links in the three-sphere. en_US
dc.publisher Proceedings of the American Mathematical Society en_US
dc.title Links with free groups are trivial en_US
dc.type Article en_US

Files in this item

Files Size Format View
Traldi-ProceedingsoftheAMS-vol82-1981.pdf 137.2Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search LDR


Advanced Search

Browse

My Account